# SDR CALA9901727

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RADIUS OF RIB AT RT FORWARD NLG DOOR FORWARD UPPER EDGE, SIX INCHES BELOW THE DOOR LATCH.  THE RIB WAS REMOVED AND A NEW RIB WAS INSTALLED IAW SRM 51-10, FIGURE 1, 52-10-2, 51-30-1, AND MM 51-20-0.
